Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How is Susten 200 mg for PCOS ?

Hi, I have be diagnosed as having PCOS. My menstural cycles have been irregular, hnce my doc has put me on Susten 200mg for 15 days twice a day. But from the time i have started it, i m having nausea and feeling very tired and also hungry. Are these the side effects of taking this tab? Do it need to continue them? Please advice. Thanks in advance for help.
Asked On : Tue, 24 Jan 2012
Answers:  1 Views:  983
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Susten 200mg contains progesterone in it. which is helpful in your condition. you can continue them.

Your symptoms of nausea and increased appetite are due to your medication. If you can't tolerate these medication you can ask for change of medication after discussing with your doctor.

These are few measures which are helpful in PCOS:
Weight loss, if your BMI is above 23,
Regular brisk walk/ exercise for minimum 30 min

Hope this helps you.

Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor